| Model Number |
0175 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) defibrillation lead was explanted and replaced due to high out-of-range shock impedance measurements.No additional adverse patient effects were reported.This lead will not be returned, as it was discarded after explant.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.